zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Robustness of exponential stability to singular perturbations and delays. (English) Zbl 1153.93021
Summary: Singularly perturbed nonlinear differential equations with small time delays in the slow variables are considered. Averages of the fast variables are used in order to obtain a sufficient condition under which the exponential stability of the slow subsystem is robust to singular perturbations and delays.

MSC:
93D09Robust stability of control systems
93C15Control systems governed by ODE
93C10Nonlinear control systems
93C70Time-scale analysis and singular perturbations
WorldCat.org
Full Text: DOI
References:
[1] Aeyels, D.; Peuteman, J.: On exponential stability of nonlinear time-varying differential equations. Automatica 35, 1091-1100 (1999) · Zbl 0931.93064
[2] Artstein, Z.: Stability in the presence of singular perturbations. Nonlinear analysis, TMA 34, 817-827 (1998) · Zbl 0948.34029
[3] Artstein, Z.; Slemrod, M.: On singularly perturbed retarded functional differential equations. Journal of differential equations 171, 88-109 (2001) · Zbl 0987.34070
[4] Artstein, Z.; Vigodner, A.: Singularly perturbed ordinary differential equations with dynamic limits. Proceedings royal society of Edinburgh, section A 126, 541-569 (1996) · Zbl 0851.34056
[5] M’closkey, R. T.: An averaging theorem for time-periodic degree zero homogeneous differential equations. Systems & control letters 32, 179-183 (1997)
[6] Corless, M.; Glielmo, L.: On the exponential stability of singularly perturbed systems. SIAM journal on control and optimization 30, 1338-1360 (1992) · Zbl 0763.34040
[7] Donchev, T.: Functional differential inclusions involving dissipative and compact multifunctions. Glasnik matematicki, serija III 33, No. 53, 51-60 (1998) · Zbl 0913.34015
[8] Gaitsgory, V.: On a representation of the limit occupational measure set of a control system with applications to singularly perturbed control systems. SIAM journal on control and optimization 43, 325-340 (2004) · Zbl 1101.49023
[9] Grammel, G.: Exponential stability via the averaged system. Journal of dynamical and control systems 7, 327-338 (2001) · Zbl 1038.34047
[10] Grammel, G.: On the relevance of resonances. Nonlinearity 18, 1121-1140 (2005) · Zbl 1087.34033
[11] Grammel, G.: Exponential stability of nonlinear singularly perturbed differential equations. SIAM journal on control and optimization 44, 1712-1724 (2005) · Zbl 1158.93396
[12] Grammel, G.; Maizurna, I.: A sufficient condition for the uniform exponential stability of time-varying systems with noise. Nonlinear analysis 56, 951-960 (2004) · Zbl 1054.34083
[13] Grammel, G.; Maizurna, I.: Exponential stability of nonlinear differential equations in the presence of perturbations or delays. Communications in nonlinear science and numerical simulation 12, 869-875 (2007) · Zbl 1120.34039
[14] Kloeden, P. E.: Upper semi continuity of attractors of delay differential equations in the delay. Bulletin of the australian mathematical society 73, 299-306 (2006) · Zbl 1114.34045
[15] Kokotovic, P. V.: Applications of singularly perturbations to optimal control problems. SIAM review 26, 501-550 (1984)
[16] Kokotovic, P. V.; Khalil, H. K.; O’reilly, J.: Singular perturbation methods in control: analysis and design. (1986)
[17] Li, D.; Kloeden, P. E.: Robustness of asymptotic stability to small time delays. Discrete and continuous dynamical systems - series A 13, 1007-1034 (2005) · Zbl 1087.34053
[18] Mao, X.: Exponential stability of nonlinear differential delay equations. Systems & control letters 28, 159-165 (1996) · Zbl 0867.34061
[19] Martynyuk, A. A.: Uniform asymptotic stability of a singularly perturbed system via the Lyapunov matrix function. Nonlinear analysis 11, 1-4 (1987) · Zbl 0614.34049
[20] Moreau, L.; Aeyels, D.: Trajectory-based local approximations of ordinary differential equations. SIAM journal on control and optimization 41, 1922-1945 (2003) · Zbl 1054.34084
[21] Peuteman, J.; Aeyels, D.: Exponential stability of nonlinear time-varying differential equations and partial averaging. Mathematics of control, signals, and systems 15, 42-70 (2002) · Zbl 1010.34035
[22] Teel, A. R.; Peuteman, J.; Aeyels, D.: Semi-global practical asymptotic stability and averaging. Systems & control letters 37, 329-334 (1999) · Zbl 0948.93049